# SDR SWAA2022021088217

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 47,179 hours, 24,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E AT SAILTAIL; AFT LOWER SEAL RETAINER SUPPORT BRACKET CRACKED. / _REMOVED AND REPLACED AFT LOWER SEAL RETAINER _SUPPORT BRACKET IAW BOEING DWG 115A2930 REV:- AND _B737 SRM 51-40-02-0G-0
